# SDR SWAA2021033145381

- Difficulty date: January 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL120CF EDGE HAS CORROSION / FABBED REPLACEMENT FWD CARGO COMPT. FLOOR PANEL 120CF; VERIFIED MATERIAL AS 2024-T-3 IAW AMM 25-52-01-201-801 AND BOEING DOC 453A1610-65; REV: - . TREATED BACK OF PANEL IAW AMM 25-52-41. PRIMED BACK OF PANEL IAW AMM 25-52-72 A05898
